# SDR SWIA200414077

- Difficulty date: November 6, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,192 hours, 32,590 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615CON
- Part serial: 120182
- Condition: Malfunctioned
- Location: Flaps
- Part time: 224 hours, 282 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL WHEN SELECTING FLAPS 25, CONTROL FAULT WITH ASSOCIATED LIGHTS.  INSTALLED SERVICEABLE FLAP HANDLE IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
